The maximum on a random time interval of a random walk with long-tailed indrements and negative drift

Serguei Foss, Stanley Zachary

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)37-53
Number of pages17
JournalAnnals of Applied Probability
Volume13
Issue number1
Publication statusPublished - 2003

Cite this

@article{ad97ce76874048aab44400ada5a268e3,
title = "The maximum on a random time interval of a random walk with long-tailed indrements and negative drift",
author = "Serguei Foss and Stanley Zachary",
year = "2003",
language = "English",
volume = "13",
pages = "37--53",
journal = "Annals of Applied Probability",
issn = "1050-5164",
publisher = "Institute of Mathematical Statistics",
number = "1",

}

The maximum on a random time interval of a random walk with long-tailed indrements and negative drift. / Foss, Serguei; Zachary, Stanley.

In: Annals of Applied Probability, Vol. 13, No. 1, 2003, p. 37-53.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The maximum on a random time interval of a random walk with long-tailed indrements and negative drift

AU - Foss, Serguei

AU - Zachary, Stanley

PY - 2003

Y1 - 2003

M3 - Article

VL - 13

SP - 37

EP - 53

JO - Annals of Applied Probability

JF - Annals of Applied Probability

SN - 1050-5164

IS - 1

ER -